MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 4MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035474100
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that the coil (subject device) was prematurely separated from the delivery wire at the detachment zone inside the rotating hemostatic valve (rhv) while being retracted and re-sheathed due to the resistance encountered during the advancement of the coil through the microcatheter shaft.There was no clinical consequence to the patient due to the reported event.
 
Additional Manufacturer Narrative
Expiration date/manufacturing date: added.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.Information available indicated that the device was confirmed to be in good condition prior to use.Based on the information currently available the exact cause for the reported issue cannot be determined.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 4MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6309568
Report Number3008881809-2017-00034
Device Sequence Number578208
Product Code HCG
UDI-Device Identifier07613252192756
UDI-Public(01)07613252192756(17)191031(10)19363920
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue NumberM0035474100
Device Lot Number19363920
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/11/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/07/2017
Supplement Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER ECHELON
Patient Age47 YR